MAUDE Adverse Event Report: PENUMBRA, INC. PACKING COIL LP; HCG, KRD

PENUMBRA, INC. PACKING COIL LP; HCG, KRD
Model Number RBYPCLP03
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left colic artery using ruby coil lps and a non-penumbra microcatheter.During the procedure, the pusher wire became kinked while advancing the ruby coil lp into the microcatheter.Therefore, the ruby coil lp was removed.The procedure was completed using another ruby coil lp.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Please note that the following sections were incorrectly reported on the initial mfr report and are being corrected on this follow-up # 1 mfr report: section b.Box 5.Describe event or problem; section d.Box 1.Brand name.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left colic artery using packing coil lps and a non-penumbra microcatheter.During the procedure, the pusher wire became kinked while advancing the packing coil lp into the microcatheter.Therefore, the packing coil lp was removed.The procedure was completed using another packing coil lp.There was no report of an adverse effect to the patient.

Brand Name
PACKING COIL LP
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica farris
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key9826214
Report Number3005168196-2020-00345
Device Sequence Number1367497
Product Code HCG
UDI-Device Identifier00815948021891
UDI-Public00815948021891
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model NumberRBYPCLP03
Device Catalogue NumberRBYPCLP03
Device Lot NumberF95063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer01/14/2005
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA01/01/2005